Alert archive / California / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Los Angeles, CA

September 10, 2011Santa Barbara County, California

NWS Los Angeles, CA issued this severe thunderstorm warning at Sep 10, 2011, 11:52 AM PDT for Santa Barbara County, California. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2011, 11:52 AM PDT (18:52 UTC)
Expired
Sep 10, 2011, 12:15 PM PDT
In force
23 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon

County Santa Barbara County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS56 KLOX 101852
SVRLOX
CAC083-101915-
/O.NEW.KLOX.SV.W.0007.110910T1852Z-110910T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OXNARD CA
1152 AM PDT SAT SEP 10 2011

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SANTA BARBARA COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 1215 PM PDT

* AT 1148 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EAST CENTRAL SANTA BARBARA COUNTY...OR 11 MILES NORTH OF MISSION
  CANYON...AND MOVING NORTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3467 12003 3483 11982 3463 11960 3455 11971
TIME...MOT...LOC 1852Z 113DEG 11KT 3461 11971

$$

HALL
1 follow-up statement
631 
WWUS56 KLOX 101858
SVSLOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1158 AM PDT SAT SEP 10 2011

CAC083-101915-
/O.CON.KLOX.SV.W.0007.000000T0000Z-110910T1915Z/
SANTA BARBARA CA-
1158 AM PDT SAT SEP 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM PDT
FOR CENTRAL SANTA BARBARA COUNTY...

AT 1153 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL SANTA BARBARA COUNTY...OR 11 MILES NORTH OF
MISSION CANYON...MOVING NORTHWEST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF ON OR NEAR GIBRALTAR RESERVOIR OR JAMESON LAKE...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN 
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO 
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3467 12003 3483 11982 3463 11960 3455 11971
TIME...MOT...LOC 1856Z 113DEG 11KT 3461 11972

$$

HALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 10:50 AM PDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 10, 10:50 AM PDT, 1 hour 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1050 AM PDT SAT SEP 10 2011

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...

A LOW PRESSURE SYSTEM OVER OUR AREA WILL BRING A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORM TO INLAND AREAS AND A PERSISTENT MARINE
LAYER AT THE COAST THROUGH TUESDAY. TEMPERATURES WILL COOL
SIGNIFICANTLY SATURDAY...THEN WARM A COUPLE DEGREES ON SUNDAY AND
THEN PERSIST THROUGH NEXT WEEK.

&&

.SHORT TERM (TODAY-MON)...ACTIVE START TO THE MORNING AS THE UPPER
LOW WE'VE BEEN WAITING FOR HAS DESTABILIZED THE AIR MASS AND ALSO
PULLED IN MORE MOISTURE THAN ANTICIPATED, THUS CAUSING MORE
WIDESPREAD CONVECTION. STILL VERY MUCH CONCERNED ABOUT THE POTENTIAL
FOR FIRE STARTS DUE TO THE FREQUENT LIGHTNING ACTIVITY. THOUGH
MOISTURE IS HIGHER, STORMS ARE STILL PRETTY ISOLATED AND WE COULD
EASILY SEE STRIKES THAT DON'T CORRESPOND TO WETTING RAIN STORMS. MAY
END UP JUST HEADLINING THE FIRE WEATHER ZONES FOR NOW, BUT FIRE
AGENCIES MUST REMAIN VIGILANT THROUGH THIS PERIOD OF CONVECTION.

PRETTY GOOD CAPE AND LIFTED INDICES TODAY SO THERE WILL BE GOOD
VERTICAL MOTION TO SUPPORT HAIL, POSSIBLY CLOSE TO SEVERE LEVELS.

MODELS SHOW LITTLE CHANGE THROUGH MONDAY AS THE UPPER LOW REMAINS
MOSTLY IN PLACE JUST OFFSHORE. GIVEN WHAT'S HAPPENED TODAY IT SEEMS
LIKE THERE WILL BE JUST AS GOOD A CHANCE FOR THIS SAME SORT OF
SCENARIO SUNDAY AND MONDAY. THE ONE DIFFERENCE IS THAT THE MODELS DO
SHOW DRIER AIR COMING INTO THE SOUTHERN PORTION OF THE FORECAST AREA
SUNDAY, HOWEVER THE AIR MASS IS JUST AS UNSTABLE, IF NOT MORE SO.
CONSIDERING THAT THE MODELS DIDN'T DO A GREAT JOB OF HANDLING THE
MOISTURE FOR THIS MORNING (WHICH ISN'T SURPRISING), I'LL PROBABLY
JUST GO WITH A SIMILAR PATTERN FOR BOTH SUNDAY AND MONDAY, MEANING
AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ALL AREAS.

***FROM PREVIOUS DISCUSSION***

MAX TEMPS WILL BE BELOW NORMAL THROUGH THE PERIOD WITH THE UPPER LOW
OVERHEAD AND DEEP MARINE LAYER AND MID AND UPPER LEVEL CLOUDS. STILL
EVEN CURRENT MAX TEMP FORECAST MAYBE A BIT TOO WARM EXP ALONG THE
COAST WHERE SITES MAY BE SWADDLED IN LOW CLOUDS THROUGH THE DAY.

.LONG TERM (TUE-FRI)...
BOTH THE GFS AND EC OPEN UP AND MOVE OUT THE UPPER LOW MONDAY NIGHT
AND TUESDAY AND REPLACE IT WITH NW CYCLONIC FLOW PATTERN. THIS
PATTERN WILL CERTAINLY BE LESS EXCITING THAN THIS WEEKENDS. LOOK FOR
A NIGHT THROUGH MORNING LOW CLOUDS AND FOG PATTERN COVERING THE
COASTS AND MOST OF THE VLYS. MAX TEMPS WILL BE SEVERAL DEGREES BELOW
NORMAL EVERYWHERE.

&&

.AVIATION...

10/1830Z

2500 FOOT MARINE LAYER DRIVEN BY A LARGE EDDY IS INTERACTING WITH A
HIGHLY CONVECTIVE ENVIRONMENT TO PRODUCE CONTINUED LOW CONFIDENCE IN
CURRENT TAFS. COASTAL SITES WILL SEE ONLY PERIODIC CLEARING NEAR
STRONGER THUNDERSTORM CELLS...SUCH AS NEAR KSMX...BUT THE MARINE
LAYER WILL LIKELY REFORM AS IT IS WIDESPREAD ACROSS THE WATERS AND
NEAR-COASTAL AREAS. THE COASTS AND VLYS HAVE A 20 PERCENT CHANCE OF
ADDITIONAL TSTMS TODAY AND THE MTNS AND INTERIOR AREAS ARE EXPECTED
TO HAVE CONTINUED SCATTERED THUNDERSTORMS THROUGH THE TAF PERIOD.

KLAX...LOW CONFIDENCE IN TAF. THERE IS A 20 PERCENT CHANCE OF A TSTM
THIS AFTERNOON AND EVENING WHICH WOULD PRODUCE A 30 PERCENT CHANCE
OR BETTER OF CLEARING THE MARINE LAYER. THERE IS A 20 PERCENT CHANCE
OF IFR CIGS OVERNIGHT.

KBUR...FAIR CONFIDENCE IN TAF. A 20 PERCENT CHANCE OF A TSTM THIS
AFTERNOON AND EVENING. 30 PERCENT CHANCE OF MARINE LAYER CLOUDS
RETURNING +/- 2 HOURS OF TAF TIME.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH (SEE LAXFFALOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...WOFFORD/RORKE
AVIATION...KAPLAN/SMITH
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 10, 6:00 AM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SAT SEP 10 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-111300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE COASTS AND
VALLEYS TODAY AND THIS EVENING AND THERE IS A CHANCE OF
THUNDERSTORMS ACROSS THE INTERIOR. THERE IS THE POSSIBILITY OF FLASH
FLOODING TODAY ACROSS THE INTERIOR.

* FLASH FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR
  DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE INTERIOR EACH
AFTERNOON AND EVENING ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Special weather statement, Sep 10, 6:57 AM PDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
657 AM PDT SAT SEP 10 2011

CAZ036-039-052-101430-
SANTA BARBARA COUNTY MOUNTAINS CA-SANTA BARBARA COUNTY SOUTH COAST
CA-SANTA YNEZ VALLEY CA-
657 AM PDT SAT SEP 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA BARBARA COUNTY
UNTIL 730 AM PDT...

AT 652 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MISSION CANYON...MOVING
NORTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. MINOR FLOODING OF CREEKS AND STREAMS MAY OCCUR
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RECREATION AREAS ALONG HIGHWAY 154 IN SANTA BARBARA SUCH AS
  CHUMASH PAINTED CAVE AND PARADISE CAMPGROUND

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3455 12000 3471 11986 3455 11973 3448 11977
TIME...MOT...LOC 1354Z 126DEG 3KT 3453 11981

HALL
Local storm report, Sep 10, 8:55 AM PDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
855 AM PDT SAT SEP 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HAIL             4 ENE LONG BEACH        33.81N 118.10W
09/10/2011  M0.88 INCH       LOS ANGELES        CA   TRAINED SPOTTER

            HEAVY RAINFALL OCCURRED ALSO JUST PRIOR TO HAIL ALONG
            FREQUENT LIGHTNING.

&&

HALL
Special weather statement, Sep 10, 9:29 AM PDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
929 AM PDT SAT SEP 10 2011

CAZ037-038-051-052-101715-
CUYAMA VALLEY CA-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS CA-SAN LUIS
OBISPO COUNTY MOUNTAINS CA-SANTA BARBARA COUNTY MOUNTAINS CA-
929 AM PDT SAT SEP 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN LUIS OBISPO AND
NORTHEASTERN SANTA BARBARA COUNTIES UNTIL 1015 AM PDT...

AT 924 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF CUYAMA...MOVING NORTHWEST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   CUYAMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3500 11946 3490 11946 3482 11957 3510 11997
      3527 11976 3527 11975
TIME...MOT...LOC 1626Z 135DEG 17KT 3495 11957

HALL
Special weather statement, Sep 10, 10:06 AM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1006 AM PDT SAT SEP 10 2011

CAZ053-054-059-101745-
ANTELOPE VALLEY CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA
MONICA RANGE CA-VENTURA COUNTY MOUNTAINS CA-
1006 AM PDT SAT SEP 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VENTURA AND NORTHWESTERN
LOS ANGELES COUNTIES UNTIL 1045 AM PDT...

AT 1004 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF SANTA CLARITA TO 12 MILES SOUTHEAST OF LOCKWOOD VALLEY...AND
MOVING NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   CASTAIC LAKE...
   PYRAMID LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3465 11856 3458 11898 3465 11915 3474 11865
TIME...MOT...LOC 1706Z 129DEG 8KT 3466 11865 3461 11896

HALL
Special weather statement, Sep 10, 10:58 AM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1058 AM PDT SAT SEP 10 2011

CAZ053-101845-
VENTURA COUNTY MOUNTAINS CA-
1058 AM PDT SAT SEP 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VENTURA COUNTY UNTIL
1145 AM PDT...

AT 1056 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTH OF LOCKWOOD VALLEY...MOVING
NORTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   LOCKWOOD VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3471 11928 3478 11909 3461 11901 3455 11911
TIME...MOT...LOC 1757Z 155DEG 4KT 3462 11908

HALL
Special weather statement, Sep 10, 11:21 AM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1121 AM PDT SAT SEP 10 2011

CAZ045-046-054-547-101845-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-LOS
ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA MONICA MOUNTAINS
RECREATIONAL AREA CA-VENTURA COUNTY COASTAL VALLEYS CA-
1121 AM PDT SAT SEP 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VENTURA AND WESTERN
LOS ANGELES COUNTIES UNTIL 1145 AM PDT...

AT 1118 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOODLAND HILLS...OR 15 MILES SOUTHWEST OF
LAKE VIEW TERRACE...MOVING NORTHWEST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   WOODLAND HILLS...
   CHATSWORTH...
   AGOURA HILLS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3419 11892 3436 11862 3417 11843 3409 11854
TIME...MOT...LOC 1820Z 120DEG 20KT 3415 11857

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 3:37 AM PDTSpecial Weather StatementLOXSan Luis Obispo53 min
Sep 10, 3:49 AM PDTFlood WatchLOXSanta Barbara36 hr
Sep 10, 6:57 AM PDTSpecial Weather StatementLOXSanta Barbara33 min
Sep 10, 7:25 AM PDTSpecial Marine WarningLOX50 min
Sep 10, 8:13 AM PDTSevere Thunderstorm WarningLOXLos Angeles47 min
Sep 10, 8:16 AM PDTSpecial Marine WarningLOX29 min
Sep 10, 9:29 AM PDTSpecial Weather StatementLOX46 min
Sep 10, 10:06 AM PDTSpecial Weather StatementLOXVentura39 min
Sep 10, 10:08 AM PDTSpecial Marine WarningLOX22 min
Sep 10, 10:58 AM PDTSpecial Weather StatementLOXVentura47 min
Sep 10, 11:21 AM PDTSpecial Weather StatementLOXLos Angeles24 min
Sep 10, 11:45 AM PDTSpecial Marine WarningLOX30 min
Sep 10, 12:10 PM PDTSpecial Weather StatementLOXLos Angeles35 min
Sep 10, 12:15 PM PDTSpecial Weather StatementLOXVentura30 min
Sep 10, 12:20 PM PDTSevere Thunderstorm WarningLOXSanta Barbara25 min
Sep 10, 12:45 PM PDTSpecial Weather StatementLOXVentura30 min
Sep 10, 12:49 PM PDTSpecial Weather StatementLOXVentura26 min
Sep 10, 1:45 PM PDTSpecial Weather StatementLOXLos Angeles30 min
Sep 10, 2:16 PM PDTSevere Thunderstorm WarningLOXLos Angeles29 min
Sep 10, 2:51 PM PDTFlash Flood WarningLOXLos Angeles24 min
Sep 10, 2:51 PM PDTSevere Thunderstorm WarningLOXLos Angeles39 min
Sep 10, 3:17 PM PDTFlash Flood WarningLOXLos Angeles3 hr
Sep 10, 3:30 PM PDTFlash Flood WarningLOXLos Angeles3 hr
Sep 10, 3:35 PM PDTSevere Thunderstorm WarningLOXLos Angeles25 min
Sep 10, 4:16 PM PDTSevere Thunderstorm WarningLOXLos Angeles29 min
Sep 10, 4:41 PM PDTSevere Thunderstorm WarningLOXLos Angeles64 min

Nearby

Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.